Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 274, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 5, 2009, 4:21 PM CDT for Escambia County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 4:21 PM CDT (21:21 UTC)
- Expired
- Aug 5, 2009, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1484 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 052121 SVRMOB ALC053-FLC033-113-052200- /O.NEW.KMOB.SV.W.0274.090805T2121Z-090805T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 421 PM CDT WED AUG 5 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA... NORTHWESTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA... SOUTH CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 500 PM CDT * AT 415 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR FLOMATON...OR ABOUT 12 MILES SOUTHWEST OF BREWTON...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JAY BY 435 PM CDT... BERRYDALE BY 455 PM CDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3094 8690 3078 8712 3099 8738 3110 8723 TIME...MOT...LOC 2121Z 302DEG 20KT 3099 8722 $$
1 follow-up statement
000 WWUS54 KMOB 052143 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 443 PM CDT WED AUG 5 2009 ALC053-FLC113-052200- /O.CON.KMOB.SV.W.0274.000000T0000Z-090805T2200Z/ ESCAMBIA AL-SANTA ROSA FL- 443 PM CDT WED AUG 5 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTH CENTRAL SANTA ROSA AND EXTREME SOUTH CENTRAL ESCAMBIA COUNTIES... AT 440 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR JAY...OR ABOUT 12 MILES SOUTH OF BREWTON...MOVING SOUTHEAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3088 8705 3093 8717 3104 8711 3097 8697 TIME...MOT...LOC 2143Z 302DEG 20KT 3093 8710 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:31 PM CDT, 50 minutes earlier.
Area forecast discussion, Aug 5, 3:31 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 331 PM CDT WED AUG 5 2009 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)TAKING A LOOK AT THE CURRENT SITUATION OVER THE CONUS AND SURROUNDING AREAS...UPPER LEVEL HIGH PRESSURE WAS ANALYZED OVER NM WITH A RIDGE STRETCHING NNW OVER/WEST OF THE ROCKIES. A CLOSED LOW WAS ANALYZED OFF THE CALIFORNIA COAST...WITH ANOTHER NEAR HUDSON BAY. AN UPPER TROUGH STRETCHED SOUTH OVER EASTERN CA/CONUS...BISECTING THE UPPER RIDGE STRETCHING EAST OVER THE GULF OF MEX FROM THE NM RIDGE. OF IMMEDIATE INTEREST TO THE FA IS A SHORTWAVE SYSTEM MOVING OVER THE LOWER MISS RIVER VALLEY AND WESTERN AREAS OF THE SOUTHEASTERN CONUS. THIS HAS HELPED TOUCH OFF SCATTERED TSRA OVER THE SOUTHEASTERN HALF OF THE FA...ROUGH ALONG AND SOUTHEAST OF I-65. ABUNDANT MOISTURE IS PRESENT IN THE LEVELS AROUND 10K AND BELOW IS HELPING WITH THE INSTABILITY...WITH A BAND OF BETTER MOISTURE STRETCHING FROM THE LA GULF COAST NW OVER ATLANTA. ALSO HELPING IS AN OUTFLOW BOUNDARY WORKING ITS WAY SOUTH OVER THE FA FROM CONVECTIVE ACTIVITY WHICH MOVED SOUTH OVER E-RN AR/W-RN TN/N-RN MS EARLY THIS MORNING....WHICH WAS GENERATED ALONG A STATIONARY FRONT STRETCHING FROM THE TX/OK PANHANDLE EASTWARD TO THE MID ATLANTIC REGION. FOR TONIGHT THROUGH THURSDAY...THE SHORTWAVE ENERGY CAUSING THE CURRENT WEATHER WILL MOVE THROUGH ...AS MORE SHORTWAVE ENERGY MOVES THROUGH THE NORTHERN END OF THE EASTERN TROUGH...TILTING THE UPPER TROUGH OVER THE SOUTHEASTERN CONUS A BIT. THE UPPER LOW OFF THE CALIFORNIA COAST ORGANIZES AND SWINGS EAST...SHIFTING THE UPPER RIDGE OVER NM EASTWARD. AM STILL EXPECTING GULF BREEZE INDUCED ACTIVITY FOR THURSDAY INTO THURSDAY EVENING...SO HAVE WENT ABOVE THE GFS/MAV GUIDANCE...MORE IN LINE WITH THE NAM/MET. THURSDAY NIGHT INTO FRIDAY NIGHT...GUIDANCE DIVERGES...WITH GFS ADVERTISING DRIER AIR TO THE NORTH PUSHING A BIT FARTHER SOUTH AS SURFACE HIGH PRESSURE MOVES FROM THE NORTHERN PLAINS TO THE MID ATLANTIC REGION. AM AGAIN LEANING TOWARDS THE NAM/MET SPECIFICS...ESPECIALLY ALONG THE COAST...AS FEEL WITH THE DRIER NORTHERLY AIR WILL LOSE ITS PUSH AS THE DRIVING SURFACE HIGH MOVES OVER...THEN EAST OF THE MID ATLANTIC REGION FRIDAY INTO FRIDAY NIGHT. BOTH NAM AND GFS HAVE SOUTHERLY FLOW OVER THE SOUTHERN HALF OF THE LAND FA...HELPING TO RE-ENFORCE THIS DECISION. THE NM UPPER RIDGE CONTINUES TO GET PUSHED EAST AS THE WESTERN UPPER LOW...SO AM EXPECTING TEMPS TO BE A BIT ABOVE SEASONAL FOR FRIDAY...ESPECIALLY NORTHERN AREAS OF THE FA .LONG TERM...SATURDAY ON...FOR THE WEEKEND...MEDIUM RANGE GUIDANCE CONTINUES TO ADVERTISE THE UPPER RIDGE...CENTERED OVER THE SOUTHEASTERN CONUS BY SATURDAY MORN...CONTINUING TO GET PUSHED EAST A BIT BEFORE BECOMING CENTERED OVER THE NC/SC/GA/FL ATLANTIC COAST BY MONDAY MORN. SURFACE HIGH PRESSURE RE-ESTABLISHES ITSELF OVER THE NORTHERN GULF COAST...PROVIDING SOUTHERLY FLOW OVER THE AREA FOR THE WEEKEND INTO THE EARLY PART OF THE COMING WEEK. && .MARINE...A GENERAL WEST TO SOUTHWEST FLOW IS EXPECTED IN THE NEAR TERM. HOWEVER...CONVECTION DEVELOPING OVER THE COASTAL COUNTIES MOVING OFFSHORE WILL TEMPORARILY ALTER WINDS AND SEAS FOR THE REST OF THIS AFTERNOON INTO TONIGHT. WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR SHOWERS AND THUNDERSTORMS. A PREDOMINATE SOUTHEASTERLY FLOW DEVELOPS BY FRIDAY AND PERSISTS INTO EARLY NEXT WEEK AS HIGH PRESSURE STRENGTHENS OVER THE SOUTHEAST STATES INTO THE SOUTHEAST ATLANTIC. OUTSIDE OF CONVECTION...SEAS ARE EXPECTED TO AVERAGE BETWEEN 1 TO 2 FT THROUGH THE PERIOD. 34/JFB && .FIRE WEATHER...THE AIRMASS OVER THE AREA WILL DRY OUT SOMEWHAT...ESPECIALLY OVER NORTHERN SECTIONS...AS A SURFACE HIGH PASSING WELL NORTH OF THE AREA TRIES TO PUSH A WEAK FRONT TOWARDS THE NORTHERN GULF COAST TONIGHT INTO THURSDAY NIGHT. A TEMPORARY SWITCH IN THE LOW LEVEL FLOW TO NORTHERLY WILL OCCUR LATE THURSDAY INTO FRIDAY...BUT AS LOW LEVEL HIGH PRESSURE STRETCHING WEST OVER THE NORTHERN GULF OF MEXICO REGAINS CONTROL...LOW LEVEL FLOW WILL RETURN TO SOUTHERLY BY SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 94 74 93 74 / 20 30 20 20 20 PENSACOLA 75 91 76 90 76 / 20 30 20 20 20 DESTIN 76 90 76 90 77 / 20 40 20 20 20 EVERGREEN 69 93 71 94 72 / 20 30 05 20 10 WAYNESBORO 69 96 69 95 71 / 20 20 05 20 10 CAMDEN 69 94 71 97 72 / 20 10 05 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 34/16
Hazardous weather outlook, Aug 5, 11:55 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1155 AM CDT WED AUG 5 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-061700- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60 NM- WAYNE-PERRY-GREENE-STONE-GEORGE- 1155 AM CDT WED AUG 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI...THE WEST FLORIDA PANHANDLE AND THE COASTAL WATERS OF ALABAMA AND THE WEST FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORM WILL DEVELOP ACROSS THE REGION THIS AFTERNOON. ATMOSPHERIC CONDITIONS SUPPORT A HIGH RISK FOR WET MICROBURSTS THIS AFTERNOON. THIS CORRESPONDS TO A LIKELIHOOD OF WIND GUSTS OF 35 TO 45 MPH IN THE STRONGER STORMS...WITH AN ISOLATED SEVERE STORM ALSO POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO A THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST THROUGH THE OUTLOOK PERIOD...WITH THE MOST LIKELY OCCURRENCE BEING IN THE AFTERNOON HOURS. DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE GREATEST HAZARD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS NOT EXPECTED TO BE REQUIRED AT THIS TIME.
In the hours before
Local storm report, Aug 5, 3:16 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND GST 6 NNE VALPARAISO 30.58N 86.45W
08/05/2009 M57 MPH OKALOOSA FL OTHER FEDERAL
AN EGLIN AFB WEATHER STATION AT TEST AREA C3 REPORTED A
WIND GUST OF 57.4 MPH.
&&
JFBLocal storm report, Aug 5, 3:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 3 SW PENSACOLA 30.39N 87.23W
08/05/2009 GMZ655 FL PARK/FOREST SRVC
HISTORIC BUILDING AT FORT PICKENS SUSTAINED WIND DAMAGE.
DOUBLE DOORS AND FRAMES BLOWN OFF, WINDOW GLASS
SHATTERED, CONSTRUCTION MATERIAL BLOWN AROUND. POSSIBLE
WATERSPOUT.
&&
GENEJLocal storm report, Aug 5, 4:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM WATER SPOUT DESTIN 30.41N 86.50W
08/05/2009 OKALOOSA FL LAW ENFORCEMENT
WATERSPOUT REPORTED OVER DESTIN HARBOR MOVING ENE...ALSO
FUNNEL CLOUD REPORTED OVER DESTIN...INDIAN TRAIL/MAIN
STREET.
&&
GENEJLocal storm report, Aug 5, 4:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
406 PM CDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 5 S PHILLIPSVILLE 30.82N 87.64W
08/05/2009 BALDWIN AL EMERGENCY MNGR
BLADWIN CO EM REPORTED TREE DOWN AND DEBRIS ON ROAD NEAR
THE DYAS LANDING/PHILLIPSVILLE AREA.
&&
SAMSpecial weather statement, Aug 5, 4:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 406 PM CDT WED AUG 5 2009 ALZ056>060-FLZ003>006-052145- ESCAMBIA-COVINGTON-CONECUH-BUTLER-CRENSHAW-INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL OKALOOSA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...CRESTVIEW...ANDALUSIA...BREWTON...EVERGREEN AND LUVERNE... 406 PM CDT WED AUG 5 2009 ...STRONG THUNDERSTORMS WILL AFFECT ESCAMBIA...COVINGTON...CONECUH... BUTLER...CRENSHAW COUNTIES OF ALABAMA AND OKALOOSA AND SANTA ROSA COUNTIES OF FLORIDA... AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS ACROSS MUCH OF SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE. THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST AT AROUND 15 MPH THROUGH 445 PM. THE PRIMARY THREATS FROM THESE STORMS WILL BE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Aug 5, 4:16 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 416 PM CDT WED AUG 5 2009 ALZ052-053-061-062-052145- UPPER MOBILE-WASHINGTON-CLARKE-UPPER BALDWIN- 416 PM CDT WED AUG 5 2009 ...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...CLARKE...BALDWIN AND MOBILE COUNTIES... AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES EAST OF CALVERT...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MOUNT VERNON...FORT STODDARD...LATHAM AND VAUGHN THROUGH 445 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:03 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 27 min |
| Aug 5, 4:34 AM CDT | Special Marine Warning | MOB | 56 min | |
| Aug 5, 5:57 AM CDT | Special Marine Warning | MOB | 63 min | |
| Aug 5, 8:32 AM CDT | Special Marine Warning | MOB | 58 min | |
| Aug 5, 1:41 PM CDT | Special Marine Warning | MOB | 39 min | |
| Aug 5, 1:49 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 41 min |
| Aug 5, 1:53 PM CDT | Special Marine Warning | MOB | 67 min | |
| Aug 5, 2:46 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 5, 3:14 PM CDT | Special Marine Warning | MOB | 91 min | |
| Aug 5, 3:37 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Aug 5, 3:49 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 41 min |
| Aug 5, 4:36 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 24 min |
| Aug 5, 5:01 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 119 min |
| Aug 5, 5:10 PM CDT | Areal Flood Advisory | MOB | Covington, Escambia | 110 min |
| Aug 5, 6:11 PM CDT | Special Marine Warning | MOB | 34 min | |
| Aug 5, 6:17 PM CDT | Special Marine Warning | MOB | 43 min | |
| Aug 5, 2:10 PM CDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 27 min |
| Aug 5, 2:30 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 45 min |
| Aug 5, 3:12 PM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Aug 5, 3:18 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.